Extra-Strength Non-Aspirin Tablets
We offer a large variety of bulk, Generic Tablet Medication that covers a wide range of injuries and illness. Boxes are also color-coded and perforated for easy identification and dispensing. Contents of each medication are listed in both English and Spanish, too.
- Comparable to Extra-Strength Tylenol®, our extra-strength non-aspirin pain reliever offers temporary relief from a variety of minor aches and pains due to arthritis, rheumatism, bursitis, headache, menstrual cramps and overexertion
- Also reduces fever
- Active ingredient: Acetaminophen, 500 mg.